MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE,CUFFED ORAL,SPIRAL-FLEX 8.0; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL ET TUBE,CUFFED ORAL,SPIRAL-FLEX 8.0; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 5-12516
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Failure mode "leak - device leak - cuff" could not be confirmed with picture attached.It is necessary to receive the physical sample to perform a proper investigation, determinate the root cause & corrective actions.Dhr investigation did not show issues related to complaint.If the complaint samples become available at a later date, this complaint will be updated accordingly.
 
Event or Problem Description
It was reported that: "(b)(6) 2026, the doctor found cuff leakage when using on patient.Change new tube.The patient was reported as fine.".

Brand Name
ET TUBE,CUFFED ORAL,SPIRAL-FLEX 8.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24455233
Report Number3003898360-2026-00090
Device Sequence Number13253967
Product Code BTR
UDI-Device Identifier04026704397334
UDI-Public(01)04026704397334(11)240730(17)290729(10)73G2400826(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K844296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-12516
Device Lot Number73G2400826
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown